MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via complaint submission tool that during an unknown procedure the image of the rad32" 4k/uhd medical display was shaking horizontally, the input was changed to sdi but the monitor remained black, also the touch buttons were not responding, the rad32" 4k/uhd medical display was installed on another tower to double check it the unit was fault, and the issue was confirmed as the unit continue having the same issue.No patient consequence and no surgical delay was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: the date of event was reported as 3/3/2020 on the previous report.Subsequent follow-up with the customer, it was reported that the correct date was 2/28/2020.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: b3: the date of event was reported as (b)(6) 2020 on the initial report.Subsequent follow-up with the customer, it was reported that the correct date was (b)(6) 2020.Additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the procedure involved was shoulder arthroscopy.It was reported that there was no surgical delay.It was reported that the case was completed.It was reported that an alternative product was not readily available.It was reported that there was no surgical intervention planned (e.G.X-rays, additional/change in procedures, prescriptions, otc, revisions).D4: the serial number was reported as unknown on the initial report.It has been updated as 18-285690.However, udi was still unavailable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the device was received and evaluated at the service center.The device was tested and found that there was no light, no picture and no keyboard function.The following defects and mechanical damages were found and corresponding actions were taken during the analysis of the device: defective touch keyboard replaced, defective back light controler replaced, pca receiver defective, replaced, front panel physically damaged - replaced, defective lcd-display replaced, damaged video board replaced, damaged power supply module replaced.The software of the device was modified, defective material exchanged, and the device was cleaned, tested and found to be fully functional.User mishandling of the device is the root cause for the mechanical damaged observed on the device.The damaged components of the device would have caused it to not function as intended by the customer.A manufacturing record evaluation was performed for the finished device [serial number: (b)(6)], and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device [serial number: (b)(6)], and no non-conformances were identified.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9832514
Report Number1221934-2020-00855
Device Sequence Number19565503
Product Code FCW
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/29/2020
Supplement Date Received by Manufacturer03/27/2020
04/06/2020
05/05/2020
06/09/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date03/27/2020
04/08/2020
05/06/2020
06/09/2020
Patient Sequence Number1